# SDR AK02003F00002

- Difficulty date: August 29, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N6192U
- Make and model: Cessna TU206G
- Aircraft serial: U20605377
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C402
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 4520133
- Condition: Inoperative
- Location: Elt
- Part time: 199 hours
- Component: Elt
- Component part number: 45350000
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION OF THE ELT UNIT, THE ELT WAS FUNCTIONAL CHECKED BY THE REMOTE SWITCH ON THE PANEL.  THERE WAS NO LED LIGHT INDICATION WHEN SWITCHED TO THE ON POSITION.  THE ELT UNIT WAS REMOVED FROM THE AIRCRAFT AND TESTED AGAIN, THE UNIT WAS INOPERATIVE.  THE BATTERY PACK WAS DISCONNECTED AND CHECKED WITH A VOLTMETER.  VOLTAGE WAS NOT PRESENT AT THE CONNECTION PLUG POWER TERMINAL END.  THE BATTERY PACK POWER AND GROUND ARE ROUTED THROUGH A CIRCUIT BOARD GLUED INSIDE OF THE HOUSING, ONE OF TWO FUSES SOLDERED ON THE BOARD TESTED (OPEN).  CAUSE UNKNOWN  (AL03200320188)
